MathSciNet Relay Station
MathSciNet bibliographic data
MR1896399 (2003j:11130) 11R18 (11R27 11R34)
Ouyang, Yi The universal norm distribution and Sinnott's index formula. Proc. Amer. Math. Soc. 130 (2002), no. 8, 2203–2213 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement